# SDR 99ZZZX550

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520
- Condition: Broken
- Location: Bs 998-1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK UPPER T-CAP BROKEN AT LBL 98.58 BETWEEN STATIONS 998 AND 1000.  CIRCUMSTANCES UNKNOWN.  REPAIRED PER MOBILE AEROSPACE ENGINEERING.  E.A. NR 47-5346-13-AB341 - 5-28-98.  ACFT TT:  33,618.54 HOURS.  CYCLES:  4,064.
